# SDR ASAA2022091339938

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737
- Aircraft serial: 44089
- Aircraft time: 2,361 hours, 726 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MSG ON NAV DISPLAY. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00-810-918. FMC RESTORED.
